Open Access
1998/1999 Radii of Convergence of Power Series
S. James Taylor, János T. Tóth, Tibor Šalát
Real Anal. Exchange 24(1): 263-274 (1998/1999).


The paper is closely related to an earlier paper of two authors of this paper (cf. [4]). In the paper radii of convergence of power series are investigated as values of a function defined on the Fréchet's space using the well--known formula of Cauchy and Hadamard.


Download Citation

S. James Taylor. János T. Tóth. Tibor Šalát. "Radii of Convergence of Power Series." Real Anal. Exchange 24 (1) 263 - 274, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 23 March 2011

zbMATH: 0886.40002
MathSciNet: MR1691750

Primary: 30B10 , 40A30

Keywords: $\sigma$--porous set , Hausdorff dimension , Radius of convergence

Rights: Copyright © 1998 Michigan State University Press

Vol.24 • No. 1 • 1998/1999
Back to Top